Aconitine intoxication by ingestion of Aconitum roots can lead to ventricular tachycardia and cardiac arrest and provides an example of the potential effect of self-medication. Educational campaigns should be implemented to contain acute intoxications caused by herbal-derived products.

Bonanno G., Ippolito M., Moscarelli A., Misseri G., Caradonna R., Accurso G., et al. (2020). Accidental poisoning with Aconitum: Case report and review of the literature. CLINICAL CASE REPORTS [10.1002/ccr3.2699].

Accidental poisoning with Aconitum: Case report and review of the literature

Bonanno G.;Ippolito M.;Moscarelli A.;Misseri G.;Accurso G.;Cortegiani A.
;
Giarratano A.
2020-01-01

Abstract

Aconitine intoxication by ingestion of Aconitum roots can lead to ventricular tachycardia and cardiac arrest and provides an example of the potential effect of self-medication. Educational campaigns should be implemented to contain acute intoxications caused by herbal-derived products.
Bonanno G., Ippolito M., Moscarelli A., Misseri G., Caradonna R., Accurso G., et al. (2020). Accidental poisoning with Aconitum: Case report and review of the literature. CLINICAL CASE REPORTS [10.1002/ccr3.2699].
File in questo prodotto:
File Dimensione Formato  
Bonanno_et_al-2020-Clinical_Case_Reports (1).pdf

accesso aperto

Tipologia: Versione Editoriale
Dimensione 203.91 kB
Formato Adobe PDF
203.91 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/402726
Citazioni
  • ???jsp.display-item.citation.pmc??? 2
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 6
social impact